# SDR 452037041306

- Difficulty date: April 13, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N611FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2037
- Aircraft time: 399 hours, 261 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6627602001007
- Condition: Failed
- Location: Spoiler
- Part time: 399 hours, 261 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

SPOILER FAIL CAS ILLUMINATED ON TAKEOFF ROLL THEN WENT OUT WHEN SPOILERS DEPLOYED.  MAINTENANCE INTERROGATED THE MCOS COMPUTER AND FOUND SPOILERS FAILED ON RETRACT, GO CODE 2428  LR ACTUATOR COMMAND  DOES NOT MATCH ACTUATOR POSITIONS. MX RANG THE WIRES AND FOUND THE LT ACTUATOR READINGS ARE A-B IS 706 OHMS,  A-C IS 354,  B-C IS 352 OHMS.  ON THE RT SIDE A-B IS 648 OHMS,  A-C IS 343, AND B-C IS 342 OHMS. FSR RECOMMENDS REPLACEMENT OF THE SPOILER ACTUATORS.  ACTUATORS REPLACED IAW AMM AND GROUND CHECKS PERFORMED. NO ADDITIONAL DISCREPANCIES NOTED.  THIS DATA HAS BEEN FORWARDED TO MFG ENGINEERING THROUGH THE JSLLC CAS REPORTING SYSTEM.
